MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 46MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 46MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)6), 300-01-17 - equinoxe humeral stem primary press fit 17mm.(b)(6), 320-01-46 - equinoxe reverse 46mm glenosphere.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6), 320-15-01 - eq rev glenoid plate.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 320-46-00 - 145-deg pe 46mm hum liner +0.(b)(6), 321-52-09 - 3.2mm k-wire, trocar tip.(b)(6), 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.(b)(6), 531-78-20 - shouldr gps hex pins kit.(b)(6), a10012 - gps implant kit v2.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-02614, 038671-2025-02868.Product has been received by exactech, and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported a patient underwent a left total shoulder arthroplasty.Subsequently, one (1) year, six (6) months later, the patient experienced pain.As a result, the patient underwent revision of the left knee.The patient was last known to be in stable condition.No medical or surgical interventions were reported.Explants were provided for evaluation.No additional information is available.

Brand Name
145-DEG PE 46MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22952344
Report Number1038671-2025-02869
Device Sequence Number13170763
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/03/2025
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale